# SDR AALA202201262034

- Difficulty date: January 25, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N902NN
- Make and model: Boeing 737*
- Aircraft serial: 31154
- Aircraft time: 27,395 hours, 1,851 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Condition: Inoperative
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: LH PACK LIGHT ILLUMINATED CLIMBING THROUGH 18,000 FT, TRIP RESET EXTINGUISHED LIGHT BUT RE-ILLUMINATED AFTER 30 SECONDS -- REPEAT ITEM; FLIGHT RETURNED TO FIELD. REPLACED LH PACK TEMPERATURE CONTROL VALVE IAW AMM 21-51-10, OPS CHECK GOOD.
